# SDR UPS96205734

- Difficulty date: March 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE REPORTED CORROSION ON FRAME AT STA 312, RBL 43, WL 170.  REMOVED DAMAGED SECTION OF FRAME AND FAB REPAIR PARTS AND INSTALLED.  ALL WORK IAW SRM 51-10-2, 51-40-2, 53-10-1, 51-10-6, 51-30-2, AND MM 51-20-151.
